# SDR SWAA2022092945848

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 63,812 hours, 37,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: FORWARD ENTRY DOOR WALL ASSIST HANDLE LOOSE. / [01] RE-TORQUED FORWARD ENTRY DOOR WALL ASSIST HANDLE IAW AMM 20-50-11;[02] C/W INSPECTION PER AMM 25-50-11.
